# SDR USAA2013020700002

- Difficulty date: January 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53571158200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FUSELAGE SKIN BETWEEN FR76 & FR77, S26R.  REPAIRED FUSELAGE SKIN BETWEEN FR76 & FR77, S26R IAW EA 503754.
